Translator Disclaimer
1998 Asymptotic behaviour of solutions to the Korteweg-de Vries-Burgers equation
Kenji Nishihara, Shubha V. Rajopadhye
Differential Integral Equations 11(1): 85-93 (1998).

Abstract

In this work we study the asymptotic behaviour of solutions to the Korteweg--deVries--Burgers equation in the case when the initial data has different asymptotic limits at $\pm\infty .$ The method used is the one developed by Kawashima and Matsumura to discuss the asymptotic behaviour of travelling-wave solutions to Burgers equation.

Citation

Download Citation

Kenji Nishihara. Shubha V. Rajopadhye. "Asymptotic behaviour of solutions to the Korteweg-de Vries-Burgers equation." Differential Integral Equations 11 (1) 85 - 93, 1998.

Information

Published: 1998
First available in Project Euclid: 1 May 2013

zbMATH: 1007.35085
MathSciNet: MR1607992

Subjects:
Primary: 35Q53
Secondary: 35B40, 76D33

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.11 • No. 1 • 1998
Back to Top